Discrete mathematics

  • Department of Mathematics - Former organisational unit. 31/12/12. Taken over by Department of Applied Mathematics and Computer Science

  1. Research › Journal article
  2. Published

    The maximum number of minimal codewords in long codes. / Alahmadi, A.; Aldred, R.E.L.; dela Cruz, R.; Solé, P.; Thomassen, Carsten.

    In: Discrete Applied Mathematics, Vol. 161, No. 3, 2013, p. 424-429.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  3. Published

    On the maximum number of cycles in a planar graph. / Aldred, R.E.L.; Thomassen, Carsten.

    In: Journal of Graph Theory, Vol. 57, No. 3, 2008, p. 255-264.

    Publication: Research - peer-reviewJournal article – Annual report year: 2008

  4. Published

    Rainbow paths with prescribed ends. / Alishahi, Meysam; Taherkhani, Ali; Thomassen, Carsten.

    In: The Electronic Journal of Combinatorics, Vol. 18, No. 1, 2011, p. P86.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  5. Published

    On security arguments of the second round SHA-3 candidates. / Andreeva, Elena; Bogdanov, Andrey; Mennink, Bart; Preneel, Bart; Rechberger, Christian.

    In: International Journal of Information Security, Vol. 11, No. 2, 2012, p. 103–120.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  6. Published

    Bilinear Relative Equilibria of Identical Point Vortices. / Aref, H.; Beelen, Peter ; Brøns, Morten.

    In: Journal of Nonlinear Science, Vol. 22, No. 5, 2012, p. 849-885.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  7. Published

    Sur le nombre de points rationnels des variétés abéliennes et des Jacobiennes sur les corps finis. / Aubry, Yves; Haloui, Safia; Lachaud, Gilles.

    In: Academie des Sciences. Comptes Rendus. Mathematique, Vol. 350, No. 19-20, 2012, p. 907-910.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  8. Published

    Cryptanalysis of an Iterated Halving-based hash function: CRUSH. / Bagheri, Nasour; Henricksen, Matt; Knudsen, Lars Ramkilde; Naderi, M; Sadeghyian, B.

    In: I E T Information Security, Vol. 3, No. 4, 2009, p. 129-138.

    Publication: Research - peer-reviewJournal article – Annual report year: 2009

  9. Published

    EPC: A Provably Secure Permutation Based Compression Function. / Bagheri, Nasour; Gauravaram, Praveen; Naderi, Majid; Sadeghiyan, Babak.

    In: I E I C E Transactions on Fundamentals of Electronics, Communications and Computer Sciences, Vol. E93-A, No. 10, 2010, p. 1833-1836.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  10. Published

    The suffix-free-prefix-free hash function construction and its indifferentiability security analysis. / Bagheri, Nasour; Gauravaram, Praveen; Knudsen, Lars R.; Zenner, Erik.

    In: International Journal of Information Security, Vol. 11, No. 6, 2012, p. 419-434.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  11. Published

    Claw-decompositions and Tutte-orientations. / Barat, Janos; Thomassen, Carsten.

    In: Journal of Graph Theory, Vol. 52, No. 2, 06.2006, p. 135-146.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

Previous 1 2 3 4 5 6 7 8 ...17 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word